MAUDE Adverse Event Report: STAAR SURGICAL COMPANT IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANT IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5 12.6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).See claim# (b)(4).For fellow eye.
 
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.In a separate visit the lens was exchanged for a shorter length lens and the problem was resolved.Cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This is report 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause of contribution of the reported issue is not indicative of a manufacturing related issue of product.Deficiency.
 
Additional Manufacturer Narrative
B5 removed statement regarding lens selection.(b)(4).
 
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault.In a separate visit the lens was exchanged for a replacement lens and the problem was resolved.Cause of the event is unknown.
 
Additional Manufacturer Narrative
G1 typo correction: manufacturing site 1911 walker avenue.Claim (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANT
19111 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
19111 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key20239038
Report Number2023826-2024-04319
Device Sequence Number8163560
Product Code QCB
UDI-Device Identifier00840311309573
UDI-Public(01)00840311309573(11)240416(17)270331
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberVTICM5 12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer09/19/2024
Not provided
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date09/23/2024
12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT#-UNK.; FOAM TIP PLUNGER, MODEL-FTP, LOT#-UNK.; INJECOR MODEL-MSI-PF, LOT#-UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale